Celiac disease prevalence in patients with hydatid cyst

Main Article Content

Omer Bilgehan Poyrazoglu
Yunus Donder
Ahmet Cumhur Dulger
Turkmen Bahadir Arikan

Abstract

None

Downloads

Download data is not yet available.

Article Details

How to Cite
Bilgehan Poyrazoglu, O., Donder, Y., Cumhur Dulger, A., & Bahadir Arikan, T. (2021). Celiac disease prevalence in patients with hydatid cyst . Annals of Medical Research, 24(4), 0462–0467. Retrieved from https://annalsmedres.org/index.php/aomr/article/view/1579
Section
Original Articles

Most read articles by the same author(s)